# SDR CALA2020030700598

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 63,729 hours, 23,902 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 112A44024
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR LOWER CHORD AREA ACCESS PANEL SUPPORT ZEE ANGLE   CORRODED  ON OFSS 428 APROX MKD 126-014 REF. AAR N/R:99862990 GENERATED INSTALLED REPAIR AT RT WING FRONT SPAR LOWER CHORD FROM STA W9049 TO STA W 227-95 AS PER AAR RES 2015443-11 AND EC/RA# 5722-01087. INITIATED DTA DIP, ON OR BEFORE SEPTEMBER 4, 2021. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5722-01087 PLANNING TO CONTACT ENGINEERING AFTER JULY 4, 2021 BUT BEFORE AUGUST 4, 2021 FOR THE PERMANENT REPAIR. INSPECTION C/W ON OR BEFORE SEPTEMBER 4,2021 ACCOMPLISH A PERMANENT REPAIRPER P ART 3 OF ECRA 5722-01087. PLANNING TO CONTACT ENGINEERING AFTER JULY 4, 2021 BUT BEFORE AUGUST 4, 2021 FOR PERMANENT REPAIR. INSTALLED REPAIR AT RT WING FRONT SPAR LOWER CHORD FROM STA W9049 TO STA W 227-95 AS PER AAR RES 2015443-11 AND EC/RA# 5722-01087. INITIATED DTA DIP, ON OR BEFORE SEPTEMBER 4, 2021. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5722-01087 PLANNING TO CONTACT ENGINEERING AFTER JULY 4, 2021 BUT BEFORE AUGUST 4, 2021 FOR THE PERMANENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW RECORDS UPDATE ..JF QC REVIEW INIT: PLN/ENG > 04 JUL 21 < 04 AUG 21 T/A : 04 SEP 21 ..JF
